# SDR AALA20091201TUL02

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 73,488 hours, 39,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 LEFT AT STATION 1003 IS CRACKED AFT OF WHEEL WELL.  INSTALLED DOUBLER PER AARD 53-10-00-18.
